# SDR SWIA202264705

- Difficulty date: January 8, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON INTERCOSTAL LOCATED BETWEEN STGR 27 Â€“ 26L, FS 349.00 Â€“ 364.00   (C CHECK RO 02/25/2022)   REMOVED AND REPLACED INTERCOSTAL LOCATED BETWEEN STGR 27 Â€“ 26L, FS 349.00 Â€“ 364.00 REF  CRJ 700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND DWG # SH670-32075 REV A.COMPLIED WITH 51-900-1002-SKY.
